# SDR SWIA202156815

- Difficulty date: January 13, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STRGR 27 AND STRGR 26R HAS MULTIPLE SPOTS OF CORROSION BETWEEN F.S. 349.00 AND F.S. 364.00   (C-CHECK) RO 3/10/2021     REPLACED INTERCOSTAL BETWEEN STRGR 27 AND STRGR 26R BETWEEN F.S. 349.00 AND F.S. 364.00 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.  ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY,SDR AND FORM M-337. WEIGHT NOT AFFECTED. REF CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
